MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT

LEMAITRE VASCULAR, INC. PRUITT F3 CAROTID SHUNT
Catalog Number 2012-12
Medical Device Problem Codes Degraded (1153); Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been received for investigation.Therefore, we could not conclusively determine the root cause of the reported incident.It is likely the device was damaged during the manufacturing process or during handling prior to use.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.
 
Event or Problem Description
It was reported that the pruitt f3 shunt has a punctured proximal balloon.Found during pre-use test.No injury reported to patient.
 
Additional Manufacturer Narrative
The device was received for evaluation.The common carotid (blue) balloon was found degraded/cracked.While the reported damaged balloon was confirmed, the exact cause could not be determined.It is possible that the product was exposed to abnormal storage conditions, excess heat/light exposure or was damaged while preparing the device for the procedure.The ifu states: "since natural rubber latex is affected by environmental conditions, proper storage procedures must be practiced to achieve optimum shelf life.The product should be stored in a cool dark area away from fluorescent lights, sunlight, and chemical fumes to prevent premature deterioration of the rubber balloon.Proper stock rotation should be practiced." the lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.

Brand Name
PRUITT F3 CAROTID SHUNT
Common Device Name
CAROTID SHUNT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key20941227
Report Number1220948-2024-00249
Device Sequence Number18176507
Product Code MJN
UDI-Device Identifier00840663101238
UDI-Public(01)00840663101238(11)221003(17)270928(10)XPF1012(91)2012-12
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K182916
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2012-12
Device Lot NumberXPF1012
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2024
Supplement Date Received by Manufacturer11/18/2024
Initial Report FDA Received Date12/16/2024
Supplement Report FDA Received Date02/05/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown